# SDR CALA2017100203398

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 11,413 hours, 1,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 16f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ON SEAT 16F BROKEN.   REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECKED NORMAL IAW MM 33-5 1-06-00A-520A.
